Ask an expert
Question

02 Aug 2011

Arthralgia
Experiencing Severe Arthralgia for 2 wks after taking Azpavor for 7 days
Answer 403 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Daphne

It is possible that the Azpavor is the cause for your arthritic pain but I do suggest that you consult your doctor for blood tests and x-rays to determine if there is another cause for your symptoms.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20008 votes
Vote